# SDR DXTA2009010503456

- Difficulty date: January 3, 2009
- Submitted: January 5, 2009
- Operation: Air carrier
- Aircraft: N391QS
- Make and model: Cessna 560CESSNA
- Aircraft serial: 5600493
- Aircraft time: 7,759 hours, 6,413 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Brake Sys
- Condition: Malfunctioned
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

THE COPILOTS RT BRAKE PEDAL PRESSURE BLEEDS OFF AND PEDAL GOES TO THE FLOOR.
